Symmetric primal-dual path following algorithms for semidefinite programming

J.F. Sturm, S. Zhang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)301-315
Number of pages15
JournalApplied Numerical Mathematics
Volume29
Publication statusPublished - 1999

Cite this

@article{6e1bf1ef4394441c8ee71cabf22a23cc,
title = "Symmetric primal-dual path following algorithms for semidefinite programming",
author = "J.F. Sturm and S. Zhang",
note = "Pagination: 15",
year = "1999",
language = "English",
volume = "29",
pages = "301--315",
journal = "Applied Numerical Mathematics",
issn = "0168-9274",
publisher = "Elsevier",

}

Symmetric primal-dual path following algorithms for semidefinite programming. / Sturm, J.F.; Zhang, S.

In: Applied Numerical Mathematics, Vol. 29, 1999, p. 301-315.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Symmetric primal-dual path following algorithms for semidefinite programming

AU - Sturm, J.F.

AU - Zhang, S.

N1 - Pagination: 15

PY - 1999

Y1 - 1999

M3 - Article

VL - 29

SP - 301

EP - 315

JO - Applied Numerical Mathematics

JF - Applied Numerical Mathematics

SN - 0168-9274

ER -